skin-hair-icon
Ringworm and Itching
I am having a fungal infection near the fingers of one of my feet. I have been taking Tyza 250 mg and applying Ascabiol for a month still the itching and Red spots are not gone.
211 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Srinivas C
Dermatologist 18 yrs exp Bangalore
Stop Ascabiol immediately as it can cause itching when used long term . We need to assess the condition by examination as many diseases can appear in that area.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.